Harmonic analysis on a Riemann surface
Doklady Akademii Nauk, Tome 308 (1989) no. 2, pp. 269-273
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_308_2_a1,
author = {B. S. Pavlov and S. Fedorov},
title = {Harmonic analysis on a {Riemann} surface},
journal = {Doklady Akademii Nauk},
pages = {269--273},
year = {1989},
volume = {308},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_308_2_a1/}
}
B. S. Pavlov; S. Fedorov. Harmonic analysis on a Riemann surface. Doklady Akademii Nauk, Tome 308 (1989) no. 2, pp. 269-273. http://geodesic.mathdoc.fr/item/DAN_1989_308_2_a1/